A 58-year-old male asked:
Taking benicar (olmesartan) hct 20/12.5 for over a year. wbc count has risen to 12.7. is the benicar (olmesartan) causing this? is it leukemia? never had a problem before.
1 doctor answer • 1 doctor weighed in
High WBC: Could be from the drug or it may be dilutional. There are also many other causes. Need more details and comparison with previous blood counts as well as a breakdown of the different white blood cells, red cells and platelet counts to enter analyze the situation and whether more tests are needed.
Created for people with ongoing healthcare needs but benefits everyone.
1.5k viewsAnswered >2 years ago
Last updated Mar 15, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.